Posterior reversible encephalopathy syndrome (PRES) associated with thrombotic thrombocytopenic Purpura in a systemic lupus erythematosus patient

Szilvia Szamosi, Nóra Bodnár, Boglárka Brugós, T. Hortobágyi, G. Méhes, Z. Szabó, Edit Végh, Ágnes Horváth, Z. Szekanecz, Attila Szűcs, G. Szűcs

Research output: Contribution to journalComment/debate

Original languageEnglish
Pages (from-to)700-702
Number of pages3
JournalIsrael Medical Association Journal
Volume19
Issue number11
Publication statusPublished - Nov 1 2017

Fingerprint

Posterior Leukoencephalopathy Syndrome
Thrombotic Thrombocytopenic Purpura
Systemic Lupus Erythematosus

Keywords

  • Posterior reversible encephalopathy syndrome (PRES)
  • Systemic lupus erythematosus (SLE)
  • Thrombotic thrombocytopenic purpura (TTP)

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Posterior reversible encephalopathy syndrome (PRES) associated with thrombotic thrombocytopenic Purpura in a systemic lupus erythematosus patient. / Szamosi, Szilvia; Bodnár, Nóra; Brugós, Boglárka; Hortobágyi, T.; Méhes, G.; Szabó, Z.; Végh, Edit; Horváth, Ágnes; Szekanecz, Z.; Szűcs, Attila; Szűcs, G.

In: Israel Medical Association Journal, Vol. 19, No. 11, 01.11.2017, p. 700-702.

Research output: Contribution to journalComment/debate

@article{32c9b079c9bb4c16ba6ac414b101476b,
title = "Posterior reversible encephalopathy syndrome (PRES) associated with thrombotic thrombocytopenic Purpura in a systemic lupus erythematosus patient",
keywords = "Posterior reversible encephalopathy syndrome (PRES), Systemic lupus erythematosus (SLE), Thrombotic thrombocytopenic purpura (TTP)",
author = "Szilvia Szamosi and N{\'o}ra Bodn{\'a}r and Bogl{\'a}rka Brug{\'o}s and T. Hortob{\'a}gyi and G. M{\'e}hes and Z. Szab{\'o} and Edit V{\'e}gh and {\'A}gnes Horv{\'a}th and Z. Szekanecz and Attila Szűcs and G. Szűcs",
year = "2017",
month = "11",
day = "1",
language = "English",
volume = "19",
pages = "700--702",
journal = "Israel Medical Association Journal",
issn = "1565-1088",
publisher = "Israel Medical Association",
number = "11",

}

TY - JOUR

T1 - Posterior reversible encephalopathy syndrome (PRES) associated with thrombotic thrombocytopenic Purpura in a systemic lupus erythematosus patient

AU - Szamosi, Szilvia

AU - Bodnár, Nóra

AU - Brugós, Boglárka

AU - Hortobágyi, T.

AU - Méhes, G.

AU - Szabó, Z.

AU - Végh, Edit

AU - Horváth, Ágnes

AU - Szekanecz, Z.

AU - Szűcs, Attila

AU - Szűcs, G.

PY - 2017/11/1

Y1 - 2017/11/1

KW - Posterior reversible encephalopathy syndrome (PRES)

KW - Systemic lupus erythematosus (SLE)

KW - Thrombotic thrombocytopenic purpura (TTP)

UR - http://www.scopus.com/inward/record.url?scp=85037054350&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85037054350&partnerID=8YFLogxK

M3 - Comment/debate

C2 - 29185285

AN - SCOPUS:85037054350

VL - 19

SP - 700

EP - 702

JO - Israel Medical Association Journal

JF - Israel Medical Association Journal

SN - 1565-1088

IS - 11

ER -